# SDR AALA202304108589

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 38,134 hours, 15,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO DISENGAGE GUST LOCK. REPLACED L1 DOOR GUIDE ARM PIN AND GREASED DOOR LOCK PER AMM 52-11-21. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
